| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.
Event or Problem Description
It was reported placing a midline on (b)(6) 2025, while pushing the guidewire down, it suddenly stopped after being several cm past the tip of the needle.When i went to pull it out to readjust, i found that i couldn¿t.The guidewire was stuck in the needle.Using the ultrasound, i saw nothing unusual.I removed both the needle and guidewire at the same time and went ahead with my second attempt, using a separate needle and guidewire.I had no issues on my second attempt.After the procedure was completed, i noted a small burr on the guidewire where it had caught on the needle.The product was discarded.